# SDR YENA2023120501547

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 80,067 hours, 29,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL DOOR IN BULK CARGO COMPARTMENT; (RESOLVED ON W/O: 1264003 TASKCARD: NR-00005 ) REF AEROMAN WO 2023 279/1 WCC 2023-590586 PERFORMED REPAIR LOWER SILL DOOR IN BULK CARGO COMPARTMENT IAW A320 SRM 53-41-49-300-003 AND REQUIRED INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 60000 FC/ 120000 FH SUBSEQUENT INSPECTION AT INTERVALS OF TBD FC/ TBD FH INSPECTION METHOD TBD IAW SRI 53-41-49-205-003 TABLE 001. WORK ACCOMPLISHED BY AEROMAN TECH 8632015 RII: QC220. FUR-A320-53-00960 ASSIGNED.
